2018
Том 70
№ 2

All Issues

Lykova O. B.

Articles: 28
Article (Russian)

Amplitude synchronization in a system of two coupled semiconductor lasers

Lykova O. B., Schneider K. R., Yanchuk S. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2008. - 60, № 3. - pp. 426–435

We consider a system of ordinary differential equations used to describe the dynamics of two coupled single-mode semiconductor lasers. In particular, we study solutions corresponding to the amplitude synchronization. It is shown that the set of these solutions forms a three-dimensional invariant manifold in the phase space. We study the stability of trajectories on this manifold both in the tangential direction and in the transverse direction. We establish conditions for the existence of globally asymptotically stable solutions of equations on the manifold synchronized with respect to the amplitude.

Anniversaries (Ukrainian)

Olexiy Bogolyubov (03.25.1911 - 01.11.2004)

Dobrovol'skii V. A., Lykova O. B., Mitropolskiy Yu. A., Pustovoytov M. O., Samoilenko A. M., Urbansky V. M.

Full text (.pdf)

Ukr. Mat. Zh. - 2006. - 58, № 4. - pp. 564–567

Article (Russian)

On properties of central manifolds of a stationary point

Lykova O. B.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1997. - 49, № 1. - pp. 68–76

We present results concerning properties of central manifolds of a stationary point. The results are illustrated by examples.

Article (Ukrainian)

On the reduction principle in the theory of stability of motion

Lykova O. B.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1993. - 45, № 12. - pp. 1653–1660

This paper deals with the development of Lyapunov's idea of reducing the problem of stability of the trivial solution of a system of higher-order differential equations to a similar problem for a system of lower order. Special attention is paid to the application of integral manifolds and approximate integral manifolds.

Article (Ukrainian)

Integral manifolds and the reduction principle in stability theory. IV

Baris Ya. S., Lykova O. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 12. - pp. 1696–1702

Article (Ukrainian)

Integral manifolds and the reduction principle in stability theory. III

Baris Ya. S., Lykova O. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 10. - pp. 1324–1329

Article (Ukrainian)

Integral manifolds and a reduction principle in stability theory. II

Baris Ya. S., Lykova O. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 10. - pp. 1315–1321

Article (Ukrainian)

Integral manifolds and a reduction principle in stability theory

Baris Ya. S., Lykova O. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 12. - pp. 1607–1613

Article (Ukrainian)

Asymptotic expansions of invariant manifolds. III

Baris Ya. S., Lykova O. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 8. - pp. 1033–1041

Article (Ukrainian)

Asymptotic expansions of invariant manifolds. II

Baris Ya. S., Lykova O. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 6. - pp. 709-716

Article (Ukrainian)

Construction of periodic solutions of nonlinear systems in critical cases

Boichuk A. A., Lykova O. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1988. - 40, № 1. - pp. 62-69

Article (Ukrainian)

Asymptotic expansions of invariant manifolds. I

Baris Ya. S., Lykova O. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 4. - pp. 411–418

Article (Ukrainian)

Application of sign-constant functions to the theory of integral manifolds

Lykova O. B., Vladimirov V. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 2. - pp. 190-194

Article (Ukrainian)

The development of methods of nonlinear mechanics in the works of Yu. A. Mitropol'skii

Lykova O. B., Samoilenko A. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 1. - pp. 534–538

Article (Ukrainian)

Solutions of systems of differential equations, bounded with respect to part of the variables

Baris Ya. S., Lykova O. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 2. - pp. 139 – 146

Article (Ukrainian)

Problem of the existence of integral manifolds

Baris Ya. S., Lykova O. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 1. - pp. 1—8

Article (Ukrainian)

On the contraction principle for a differential equation with unbounded operator coefficient

Lykova O. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1975. - 27, № 2. - pp. 240–243

Article (Ukrainian)

Construction of a lyapunov functional for a weakly nonautonomic linear equation in Hilbert space

Lykova O. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 1. - pp. 90–95

Article (Ukrainian)

Method of constructing Lyapunov's function for weakly nonautonomous linear systems of differential equations

Bogatyrev B. M., Lykova O. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 5. - pp. 634–641

Article (Ukrainian)

The reduction principle in Banach space

Lykova O. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1971. - 23, № 4. - pp. 464–471

Article (Ukrainian)

The reductibility of some differential equations in Banach space

Bogatyrev B. M., Lykova O. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 5. - pp. 628–641

Article (Ukrainian)

Investigation of a class of nonlinear differential equations in Hilbert space

Lykova O. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1967. - 19, № 3. - pp. 112–117

Article (Ukrainian)

Yurii Alekseevich Mitropol'skii (on his 50th birthday)

Glushkov V. M., Korolyuk V. S., Lykova O. B., Parasyuk O. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1967. - 19, № 1. - pp. 3–8

Article (Russian)

On the integral manifold of a nonlinear system in a Hilbert space

Lykova O. B., Mitropolskiy Yu. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 5. - pp. 43-53

Article (Russian)

On an integral manifold of nonlinear differential equations containing slow and fast motions

Lykova O. B., Mitropolskiy Yu. A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1964. - 16, № 2. - pp. 157-163

The authors establish the existence and properties of an $s + 1$ -dimensional local integral manifold of a system of $l + m + n$ nonlinear differential equations of the form $$\frac{dx}{dt} = X(y,z)x + \varepsilon X_1(t, x, y, z),$$ $$\frac{dy}{dt} =Y(x, z), y + \varepsilon Y_1 (t, x, y, z),$$ $$\frac{dz}{dt} = \varepsilon Z_1 (t, x, y, z),$$ where $x, y$ characterize the fast, and $z$ the slow motions.

Article (Russian)

Investigation of the solutions of a system of $n + m$ nonlineai differential equations in the vicinity of an integral manifold

Lykova O. B.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1964. - 16, № 1. - pp. 13-30

For a system of $n + m$ equations $$\frac{dx}{dt} = X(y)x + \varepsilon X*(t, x, y),$$ $$\frac{dy}{dt} = \varepsilon Y(t, x, y),$$ where $x, X*, y, Y$ are respectively $n$ and $m$ vectors, $X — n \times n$ is the matrix, $\varepsilon$ is a small parameter, the author proves the theorem of the existence and properties of a two-dimensional local integral manifold in the neighbourhood of family of periodic solutions $$x = 0,\; y = y^0(\psi, a)$$ oi the lollowing auxiliary system $$\frac{dx}{dt} = X(y)x,$$ $$\frac{dy}{dt} = \varepsilon Y_0(x, y),$$ where $$Y_0(x, y) = \lim_{T\rightarrow 0}\int_0^T Y(t, x,y)dt.$$

Article (Russian)

On Periodic Solutions of Systems of Nonlinear Equations with a Small Parameter

Lykova O. B., Mitropolskiy Yu. A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1960. - 12, № 4. - pp. 391 - 401

The authors consider a system of nonlinear differential equations containing a small parameter with undifferentiated right parts of types (1) and (37). Making some assumptions, the existence unique and asymptotic stability of a periodic solution is proved for such systems, and an estimate is found for the difference between the exact solution of the systems under consideration and their first approximation, which can be found without any essential difficulty.

Article (Russian)

On Certain Properties of the Solutions of Systems of Nonlinear Differential Equations with Slowly Varying Parameters

Lykova O. B.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1960. - 12, № 3. - pp. 267 - 278

In a previous paper the author proposed an algorithm for finding an approximate (with precision up to a magnitude of order e) two-parameter family of special solutions of the system. In this paper the existence and uniqueness ot a corresponding exact two-parameter family of solutions of system (1) is proved; the difference between the exact family of solutions and its mth approximation is shown to be of the order of em; the property of attraction to the found approximate family of solutions is established for any solutions of system (1) having initial values which belong to the region of definition of the exact two-parameter family of solutions of system (1)